Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

I have so much of heat in my body. Can i get any trouble in conceive for this ?

hello doctor ....I got married since 8 months. we are planning to have baby...but still i didnt conceived. I went to the doctor each month she prescribed some medicine but it doesnt work. i have so much of heat in my body.this month she gave me biopreg-f and dxorange tonic and fortiron tablet is there any chance to get pregnant
Asked On : Sat, 2 Apr 2011
Answers:  1 Views:  280
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
Hi,thanks for query.I hope that you are ovulating normally,please talk to your doctor about ovulation study as this is the basic requirement.You should also get your thyroid hormone level checked as you are feeling too much of heat.Keep patience and follow up with your doctor on regular basis.Please keep relation with your husband in the middle of the cycle to increase the chances of getting pregnant.
all the best for the same.
Answered: Mon, 11 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor